Proofs of some partition identities conjectured by Kanade and Russell
Artikel i vetenskaplig tidskrift, 2023

Kanade and Russell conjectured several Rogers–Ramanujan-type partition identities, some of which are related to level 2 characters of the affine Lie algebra A9(2). Many of these conjectures have been proved by Bringmann, Jennings-Shaffer and Mahlburg. We give new proofs of five conjectures first proved by those authors, as well as four others that have been open until now. Our proofs for the new cases use quadratic transformations for Askey–Wilson and Rogers polynomials. We also obtain some related results, including a partition identity conjectured by Capparelli and first proved by Andrews.

Kanade–Russell identity

Basic hypergeometric series

Rogers polynomial

Askey–Wilson polynomial



Hjalmar Rosengren

Chalmers, Matematiska vetenskaper, Analys och sannolikhetsteori

Göteborgs universitet

Ramanujan Journal

1382-4090 (ISSN) 15729303 (eISSN)

Vol. 61 1 295-317


Algebra och logik


Matematisk analys



Mer information

Senast uppdaterat